# SDR IPXA10660384

- Difficulty date: May 26, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Engine: Ge CF680
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 114T02212
- Condition: Cracked
- Location: Rws 675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E LES 675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR BRACKET FOUND CRACKED.  RT WING L/E LES 675 FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR CLIP REPLACED AND INSTALLED IAW SRM 57-10-02 AND 51-40-02 REV 47.
